# SDR AALA20031067

- Difficulty date: September 25, 2003
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N462AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49592
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Tail Cone
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1128 - AIRCRAFT GROUND INTERRUPTED WITH SMOKE IN THE CABIN.  EMERGENCY EVACUATION WAS EXECUTED BY DEPLOYING SLIDES.  ALL PERSONS EVACUATED SAFELY.  TAIL CONE SLIDE FAILED TO DEPLOY PROPERLY.  SKYDROL NOTED DRIPPING UNDER AIRCRAFT.  REPLACED TAIL SLIDE S/N A5189 OFF.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
